MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS, INC. ESOPHYX2 HD; ODE

ENDOGASTRIC SOLUTIONS, INC. ESOPHYX2 HD; ODE
Model Number C02042-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was available from the hospital for evaluation; an engineering device evaluation was performed on the returned product.The helical retractor helix and centering needle were found stuck in the tissue mold channel, bent approximately 75° and were protruding from the tissue mold 0.25" - 0.38".A review of the dhr indicates the materials and assembly process were to specifications and passed all final testing criteria.The root cause of the failure could not be definitively determined.There is no reported patient injury; however, if the failure were to recur, it may require intervention to prevent serious injury.
 
Event or Problem Description
The user reported the helical retractor (both the helix and centering needle) were bent/curved.As a result, the user was unable to engage tissue.The initial device was uneventfully removed and the procedure was successfully completed with a secondary r2005 device.There is no reported patient impact.

Brand Name
ESOPHYX2 HD
Common Device Name
ODE
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS, INC.
18109 ne 76th street
suite 100
redmond WA 98052 5022
MDR Report Key6967179
Report Number3005473391-2017-00105
Device Sequence Number10868553
Product Code ODE
UDI-Device Identifier00810275011065
UDI-Public(01)00810275011065(17)190320(10)402450
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K171307
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/20/2019
Device Model NumberC02042-01
Device Catalogue NumberR2005
Device Lot Number402450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2017
Initial Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight81